# SDR AUS20010852

- Difficulty date: August 2, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Bell 212
- Engine: Pwa PT6T3B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 212015501115
- Condition: Delaminated
- Location: Main Rotor
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) MAIN ROTOR BLADE SKIN DELAMINATED AT THE BLADE TIP JUST AFT OFTHE D' SPAR. AREA OF DELAMINATION 55MM BY 75MM (2IN BY 3IN).
